# SDR 96ZZZX4992

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47230
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703355
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Horn
- Part number: 565288
- Condition: Inoperative
- Location: Gear Warning
- Part time: 3,092 hours
- Component: Pac
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR-UP INCIDENT INVESTIGATION, THE GEAR WARNING HORN WAS FOUND INOPERATIVE.  WARNING LIGHT FUNCTIONED, BUT NOT HORN.
